# SDR SWAA2012101808636

- Difficulty date: September 24, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 43,662 hours, 25,374 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CRACKED AT BS 663, RBL 12.  REPAIRED BULKHEAD PER EA.
